MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C FEMORAL STEMS; AMISTEM-C LAT. SIZE 2

MEDACTA INTERNATIONAL SA AMISTEM C FEMORAL STEMS; AMISTEM-C LAT. SIZE 2
Model Number 01.18.102
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Implant Pain (4561); Aseptic loosening (4883)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 may 2026 stem: amistem c 01.18.102 amistem-c lat.Size 2 (k103189) lot 2000006: (b)(4) items manufactured and released on 19-may-2020.Expiration date: 07-may-2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: aseptic loosening is possible literature described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.
 
Event or Problem Description
At about 3 years and 11 months from the primar, the patient came in presenting pain as the result of a loose stem and the cause is unknown.There were no indications of trauma.The surgeon revised all medacta implants to competitor implants.The surgery was successfully completed.

Brand Name
AMISTEM C FEMORAL STEMS
Common Device Name
AMISTEM-C LAT. SIZE 2
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25297685
Report Number3005180920-2026-00530
Device Sequence Number9249374
Product Code LZO
UDI-Device Identifier07630030803802
UDI-Public07630030803802
Combination Product (Y/N)N
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2025
Device Model Number01.18.102
Device Lot Number2000006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale